# SDR TWAA0005810

- Difficulty date: February 11, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N925L
- Make and model: Doug DC-9-32
- Aircraft serial: 47357
- Aircraft time: 75,588 hours, 80,116 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, THE LT WING FLAP WAS CRACKED IN UPPER SUPPORT ANGLE ON I/B SIDE OF O/B FLAP HINGE CASTING IN FLANGE.  CRACKED ANGLE (P/N 9957600-7) WAS REMOVED AND REPLACED WITH NEW ANGLE PER SPM 6-70-01, PARA 4, SUBSECTION B SRM 51-6--0.
